Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Springfield, MO

April 19, 2011Camden County, Miller County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 2:13 AM CDT for Camden County, Miller County, Morgan County, Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 2:13 AM CDT (07:13 UTC)
Expired
Apr 19, 2011, 3:00 AM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camden County, MO, Miller County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 111 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 2:40 AM CDTHAIL 12 Nne Laurie, MOKY3 RELAYED A PUBLIC REPORT OF QUARTER SIZE HAIL BETWEEN LAURIE AND GRAVOIS MILLS
Apr 19, 2:40 AM CDTHAIL 12 Se Laurie, MOCAMDEN COUNTY DISPATCH REPORTS QUARTER SIZE HAIL ON LAKE ROAD 530.
Apr 19, 2:55 AM CDTHAIL 0.885 N Osage Beach, MOEMERGENCY MANAGER REPORTED NICKEL SIZED HAIL NORTH OF THE LAKE OF THE OZARKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS53 KSGF 190713
SVRSGF
MOC029-131-141-190800-
/O.NEW.KSGF.SV.W.0048.110419T0713Z-110419T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 AM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MORGAN COUNTY IN CENTRAL MISSOURI...
  WEST CENTRAL MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 300 AM CDT.

* AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF CLIMAX SPRINGS...OR 14
  MILES WEST OF CAMDENTON...MOVING NORTHEAST AT 45 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BARNUMTON BY 220 AM CDT.
  HURRICANE DECK...GREEN BAY TERRACE...SUNRISE BEACH AND PURVIS BY
  230 AM CDT.
  VILLAGE OF FOUR SE AND VILLAGE OF FOUR SEASONS BY 235 AM CDT.
  LAKE OZARK...OSAGE BEACH AND ROCKY MOUNT BY 240 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3835 9271 3809 9249 3795 9303 3797 9307
      3810 9307
TIME...MOT...LOC 0713Z 244DEG 37KT 3806 9298
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
3 follow-up statements
184 
WWUS53 KSGF 190727
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
227 AM CDT TUE APR 19 2011

MOC029-131-141-190800-
/O.CON.KSGF.SV.W.0048.000000T0000Z-110419T0800Z/
CAMDEN MO-MILLER MO-MORGAN MO-
227 AM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHEASTERN MORGAN...WEST CENTRAL MILLER AND NORTHERN CAMDEN
COUNTIES...

AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES EAST OF BARNUMTON...OR 10
MILES NORTHWEST OF CAMDENTON...MOVING NORTHEAST AT 45 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VILLAGE OF FOUR SE AND VILLAGE OF FOUR SEASONS BY 235 AM CDT.
  LAKE OZARK...OSAGE BEACH...ROCKY MOUNT AND KAISER BY 240 AM CDT.
  LAKELAND AND LAKEVIEW BY 245 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS. 

LAT...LON 3815 9299 3835 9271 3809 9249 3799 9287
TIME...MOT...LOC 0727Z 241DEG 37KT 3814 9282
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
340 
WWUS53 KSGF 190739
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 AM CDT TUE APR 19 2011

MOC029-131-141-190800-
/O.CON.KSGF.SV.W.0048.000000T0000Z-110419T0800Z/
CAMDEN MO-MILLER MO-MORGAN MO-
239 AM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHEASTERN MORGAN...WEST CENTRAL MILLER AND NORTH CENTRAL
CAMDEN COUNTIES...

AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR VILLAGE OF FOUR SE...OR 7 MILES
WEST OF OSAGE BEACH...MOVING NORTHEAST AT 45 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKELAND AND LAKEVIEW BY 245 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS. 

LAT...LON 3803 9273 3821 9291 3835 9271 3809 9249
TIME...MOT...LOC 0739Z 241DEG 37KT 3820 9268
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
004 
WWUS53 KSGF 190800 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT TUE APR 19 2011

MOC029-131-141-190811-
/O.EXP.KSGF.SV.W.0048.000000T0000Z-110419T0800Z/
CAMDEN MO-MILLER MO-MORGAN MO-
300 AM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...WEST
CENTRAL MILLER AND NORTH CENTRAL CAMDEN COUNTIES HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3803 9273 3821 9291 3835 9271 3809 9249
TIME...MOT...LOC 0739Z 241DEG 37KT 3820 9268

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:15 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 19, 12:15 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 AM CDT TUE APR 19 2011

...UPDATE TO AVIATION...

.UPDATE...
/ISSUED 710 PM CDT MON APR 18 2011/

A WARM FRONT STRETCHED ACROSS CENTRAL MISSOURI EARLY THIS EVENING.
DEEP CONVECTIVE DEVELOPMENT HAS BEEN CONFINED TO WELL NORTH OF THE
FRONT IN EAST CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. EXPECT
CONVECTION TO GRADUALLY INCREASE LATER THIS EVENING INTO THE
OVERNIGHT HOURS NORTH OF THE FRONT AS THE LOW LEVEL JET VEERS AND
STRENGTHENS. LAPS MODEL SOUNDINGS SHOW WARMING ACROSS THE AREA IN
THE 800-600 MB LAYER. WILL FURTHER ANALYZE THE 00Z SOUNDING FOR
THIS TREND. SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP AS FAR
SOUTH AS THE LAKE OF THE OZARKS REGION ON THE EDGE OF THE
DEVELOPING CAP...BUT MAY BE DIFFICULT TO OCCUR ANY FARTHER SOUTH.

FOSTER

&&

.DISCUSSION...

A GULF AIRMASS SPREAD ACROSS EXTREME SOUTHEAST KANSAS AND THE
MISSOURI OZARKS TODAY...UNDERNEATH A STRONG BELT OF WESTERLIES.  IN
RESPONSE...SURFACE DEW POINTS INCREASED ABOUT 20 DEGREES FROM EARLY
THIS MORNING...AS READINGS WERE MEASURED IN THE LOWER 60S IN MOST
LOCATIONS.  THIS GULF AIRMASS WILL SET THE STAGE FOR THUNDERSTORM
CHANCES BOTH THIS EVENING/TONIGHT...ALONG WITH TUESDAY.

FOR THIS EVENING AND TONIGHT...INSTABILITY WAS INCREASING AS
TEMPERATURES WARMED INTO THE 70S.  MIXED LAYER CAPES WERE ANALYZED
AT AROUND 1500 TO 2000 J/KG.  IF STORMS PERHAPS DEVELOP AND CAN
BECOME ROOTED WITHIN THE BOUNDARY LAYER...THE INSTABILITY AND SHEAR
COMBINATION WOULD BE SUPPORTIVE OF A FEW STRONG TO SEVERE STORMS.

THE TRIGGER FOR STORM DEVELOPMENT THIS EVENING WOULD BE INCREASING
MASS CONVERGENCE OVER SOUTHERN MISSOURI...AS A DEEP LOW LEVEL JET
EVOLVES.  AN ELEVATED MIXED LAYER...WHICH WAS NICELY SHOWN BY THIS
MORNING'S NORMAN OKLAHOMA SOUNDING...HAD LIKELY SHIFTED OVER
SOUTHWEST MISSOURI TODAY...HELPING TO CAP OFF ANY DEVELOPING
UPDRAFTS.  THIS CAP WILL BE BATTLING LOW LEVEL MASS CONVERGENCE ALL
EVENING...CREATING UNCERTAINTY AS TO WHETHER STORMS DEVELOP OR NOT.
THE STORMS PREDICTION CENTER JUST INTRODUCED A SLIGHT RISK OVER
CENTRAL MISSOURI.

FOR TUESDAY...AN EPISODE OF SEVERE STORMS WILL OCCUR DURING THE LATE
AFTERNOON AND EVENING HOURS OVER PORTIONS OF THE MISSOURI OZARKS.
IT APPEARS AS THOUGH LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY RISKS WITH THESE STORMS.  HOWEVER...A TORNADO OR TWO CAN NOT
BE RULED OUT GIVEN THE LOW LEVEL CAPE / SHEAR COMBINATION.  ONE
FACTOR THAT WILL MITIGATE THE FREQUENCY OF TORNADOES REGARDS THE
POSITIVE ORIENTATION OF THE FRONT / PRESSURE FIELDS.  SOUTHWEST
TRAJECTORIES IN THE LOWEST KILOMETER WILL CREATE A UNIDIRECTIONALLY
SHEARED HODOGRAPH.

ALSO...0-3 KM SHEAR VECTOR ORIENTATION WITH RESPECT TO THE FRONT
REMAINS NEARLY PARALLEL...SUGGESTING THAT STORMS WILL QUICKLY BECOME
LINEAR.  A SQUALL LINE...OR LINE SEGMENTS ARE EXPECTED THROUGH THE
EVENING HOURS...AS THE FRONT SHIFTS SOUTH AND EAST TOWARD THE
EASTERN OZARKS.  POINT FORECAST SOUNDINGS INDICATE CAPE VALUES
AROUND 1000 J/KG WITHIN THE HAIL GROWTH LAYER...SUGGESTING THE
POTENTIAL FOR LARGE HAIL.  THETA E DIFFERENTIALS AROUND 30 DEGREES K
WOULD YIELD A RISK FOR DAMAGING WINDS IN EXCESS OF 70 MPH.

STORMS WILL EXIT THE REGION BY WEDNESDAY MORNING...SETTING THE STAGE
FOR FANTASTIC COOL SPRING CONDITIONS WEDNESDAY AFTERNOON.
TEMPERATURES WILL WARM INTO THE 60S...UNDER SUNNY SKIES AND
NORTHWESTERLY BREEZES.

THE GULF AIRMASS WILL QUICKLY RETURN BY WEDNESDAY NIGHT AND THURSDAY
MORNING.  PRECIPITATION CHANCES WILL ALSO RETURN...AS THE WARM FRONT
REMAINS IN CLOSE PROXIMITY.  A FEW HAILERS CAN NOT BE RULED OUT AT
ANYTIME THURSDAY MORNING THROUGH THURSDAY NIGHT.

ANOTHER COLD FRONT WILL APPROACH FROM THE WEST BY LATE FRIDAY
AFTERNOON...TRIGGERING ANOTHER EPISODE OF SEVERE STORMS.  AGAIN THIS
SYSTEM ALSO MAINTAINS A POSITIVE TILT...WHICH WOULD SUGGEST MORE OF
A WIND AND HAIL RISK.  BY FRIDAY NIGHT...WE WILL ALSO NEED TO
MONITOR THE POTENTIAL FOR FLASH FLOODING AS AREA SOILS COULD BE
NEARING SATURATION.

ADDITIONAL RAIN CHANCES CAN NOT BE RULED OUT THROUGH THE WEEKEND AS
FRIDAYS FRONTAL SYSTEM IS PROGGED TO STALL OUT JUST SOUTH OF THE
OZARKS...AND LIKELY RETURN AT SOME POINT BY SUNDAY.

CRAMER

&&

.AVIATION...
/ISSUED 1215 AM CDT TUE APR 19 2011/

FOR THE 06Z TAF PACKAGE...SEVERAL FORECAST CONCERNS WITH THIS TAF
ISSUANCE. FIRST...LOW LEVEL WIND SHEAR WILL BE ON THE INCREASE FOR
THE NEXT SEVERAL HOURS AS A LOW LEVEL JET INTENSIFIES OVER THE
REGION. THIS WILL TRANSITION TO GUSTY WINDS AN HOUR OR TWO AFTER
SUNRISE...PERSISTING MUCH OF THE DAY. SECOND...GUIDANCE CONTINUES
TO INDICATE AN INCREASING RISK FOR AN MVFR DECK DEVELOPING OVER
THE AREA OVER THE NEXT FEW HOURS...PERSISTING INTO MUCH OF
TUESDAY. HAVE HELD OFF ON LOWERING CIGS TOO QUICKLY GIVEN A LARGE
SWATH OF CIRRUS MOVING OVER THE REGION AT THIS TIME. HOWEVER...THE
AFOREMENTIONED STRENGTHENING LOW LEVEL JET WILL PUMP MORE MOISTURE
INTO THE LOW LEVELS WITH TIME. MID LEVEL DECKS SHOULD LOWER...BUT
SLOWLY AND HAVE HELD MVFR OFF UNTIL MID/LATE MORNING NEAR THE BASE
OF A STRONG CAP. FINALLY...A STRONG COLD FRONT WILL MOVE THROUGH
THE AREA DURING THE AFTERNOON. THIS WILL BRING A RISK OF STRONG
STORMS TO MAINLY THE SGF/BBG SITES AND HAVE CONTINUED THE TRENDS
FROM THE PREVIOUS FORECAST. WILL NEED TO WATCH IF SHRA/TSRA CAN
FIRE AS FAR WEST AS JLN.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 18, 8:08 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 PM CDT MON APR 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
808 PM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  LIMITED RISK FOR HAIL.
  LIMITED THUNDERSTORM WIND GUST RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...ESPECIALLY
  ACROSS CENTRAL MISSOURI. HAIL TO THE SIZE OF QUARTERS...FREQUENT
  LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN
  THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  AN EPISODE OF SEVERE STORMS WILL OCCUR TUESDAY AFTERNOON
  THROUGH TUESDAY NIGHT. LARGE HAIL UP TO THE SIZE OF
  BASEBALLS...WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES WILL
  ALL BE POSSIBLE.

  THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY AFTERNOON
  THROUGH SATURDAY. STRONG THUNDERSTORMS MAY AGAIN BE POSSIBLE
  FRIDAY AFTERNOON AND EVENING.

  INCREASINGLY SATURATED SOILS WILL BEGIN TO RESULT IN AN
  INCREASED THREAT FOR FLASH FLOODING THIS WEEK. MULTIPLE ROUNDS
  OF RAIN AND THUNDERSTORMS OVER THE NEXT WEEK WILL LIKELY RESULT
  IN SIGNIFICANT RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER
  ACTIVATION IS NOT EXPECTED TONIGHT. SPOTTER ACTIVATION MAY BE
  NEEDED TUESDAY AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:30 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
Apr 19, 2:47 AM CDTSevere Thunderstorm WarningSGFMiller28 min
Apr 19, 3:06 AM CDTSevere Thunderstorm WarningSGFMaries39 min
Apr 19, 3:15 AM CDTSevere Thunderstorm WarningSGFMiller12 min
Apr 19, 4:46 AM CDTSpecial Weather StatementSGFMaries29 min
Apr 19, 4:55 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps20 min
Apr 19, 4:03 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney42 min
Apr 19, 4:25 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney, Webster50 min
Apr 19, 4:47 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney43 min
Apr 19, 4:59 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas, Wright46 min
Apr 19, 5:10 PM CDTTornado WarningSGFStone, Taney35 min
Apr 19, 5:23 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark52 min
Apr 19, 5:33 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney42 min
Apr 19, 5:36 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski39 min
Apr 19, 5:42 PM CDTSevere Thunderstorm WarningSGFTaney48 min
Apr 19, 5:49 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas41 min
Apr 19, 6:13 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Ozark, Shannon, Texas62 min
Apr 19, 6:15 PM CDTFlash Flood WarningSGFDouglas, Howell, Ozark, Texas6 hr
Apr 19, 6:27 PM CDTSevere Thunderstorm WarningSGFOzark, Taney48 min
Apr 19, 6:40 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon65 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.